MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A service engineer (se) inspected the device and replaced the oxygen proportional solenoid (psol) valve to resolve the reported issue.The unit passed testing and operated within the manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use while the registered nurse tried to suction the inline catheter, the 840 ventilator became inoperable.The ventilator had been turned off and on and was reported to still be inoperative.The patient was bagged and was transferred to an alternate ventilator.There was no harm to the patient as a result of the event.
 
Additional Manufacturer Narrative
Device evaluation summary: the following part was returned for failure investigation: pressure solenoid (psol).The psol was functionally tested and no malfunction or product deficiency was identified.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key7629977
Report Number8020893-2018-00281
Device Sequence Number2376208
Product Code CBK
UDI-Device Identifier10884521076877
UDI-Public10884521076877
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840120DICU-EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer07/30/2018
08/08/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date08/01/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR